کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
841776 | 1470526 | 2010 | 20 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
On a criterion for discrete or continuous spectrum of pp-Laplace eigenvalue problems with singular sign-changing weights
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
سایر رشته های مهندسی
مهندسی (عمومی)
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper we study the existence of spectrum for one-dimensional pp-Laplace eigenvalue problems with singular weights subject to Dirichlet boundary condition. For certain class of singular sign-changing weights, we prove the existence of discrete spectrum. Proofs are based on the C1[0,1]C1[0,1]-regularity of solutions and construction of the first eigenvalue in a variational set-up. We also present an example of a weight for which the spectrum is continuous and any corresponding eigenfunction does not belong to C1[0,1]C1[0,1].
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 72, Issues 7–8, 1 April 2010, Pages 3515–3534
Journal: Nonlinear Analysis: Theory, Methods & Applications - Volume 72, Issues 7–8, 1 April 2010, Pages 3515–3534
نویسندگان
Inbo Sim, Ryuji Kajikiya, Yong-Hoon Lee,